# SDR SWAA2023110708095

- Difficulty date: October 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-635160<[01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21043111; DUE DATE: 20/JUL-24.;[02] TOOL USED P/N: XRP-3000; S/N: 1859843; CAL DUE: 05-DEC-23.;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW SEE INDIVIDUAL SIGNOFFS BELOW.
